# SDR AALA201801239002

- Difficulty date: January 10, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 221DF AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 FIGURE 20106 AND IRM 9701 REVISION G.
